| Model Number |
8888145043 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, a crack was observed in the blue (venous) luer adapter.The catheter wa s repaired.There was a leak.Nothing unusual was observed on the device prior to use.No other defects/damages were found on the product where the leak was observed.No instruments were used to loosen or tighten the device.No other products are being utilized with the device.No excessive force was used on the device.Betadine was the cleaning agent used on the device.Tego was not utilized.The insertion site was treated with normal surgical skin preparation (betadine disinfection) prior to product placement.Hand was the method used to tighten the adapters.The treatment was completed.No medical intervention/treatment was required as a result of the event.There was no blood loss, and blood transfusion was not required.There was no reported patient injury.
Additional Manufacturer Narrative
Correction: b7, e1(city, phone number) additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted that there was a crack on the luer adapter.It was reported that the luer adapter was leaking and cracked.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.This issue can occur from overtightening the adapter.Overtightening the luer adapter can apply excessive stress, leading to cracks or breaks in the material.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.